Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    13
  • comments
    23
  • views
    718

Days 6-10 On Accutane

paintingtrees

169 views

Okay so here are some side effects I'm experiencing:

-extremely dry lips, I have cuts on the sides of my mouth and I literally apply aquaphor every 5 minutes. Also, I am constantly losing my chapstick, not really significant but worth complaining about.

- muscle/joint aches. I always had back pain, but that's increased since taking Accutane. My back gets sore when I lay down for too long and my chest sometimes hurts too. It's mild though, and I still do weight training twice a week.

-no mood changes, I actually feel better.

-peeling face, super sensitive, I apply emu oil when I don't go out to help with my red marks. In the mornings I use ceraVe.

Any improvement?

Yes, there has been some improvement! I still break out, of course, there are 4 active blemishes. However, the texture of my face is noticeably nicer. Some of the red scarring around my nose has faded dramatically. My forehead is practically perfect, but that was my least troublesome spot.

My cheeks and jawline still have work to do, but I do see improvement already. :-)



2 Comments


Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×